Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
6 Posts
Discussion Starter · #1 ·
Hi everyone, After being diagnosed with IBS I was given Mebeverine to take 3 times a day 20 minutes before meals. I was then moved on to Alverine to take 3 times a day. The jury's still out on whether these medications are going to be the answer to my problems but I have noticed that since I started on them I get really bad stomach acid and belching. The doctor said this could well be the tablets and the consequence of a relaxed gut. I don't really mind a bit of heartburn or acid but sometimes it's really painful and the acid makes me feel sick and then really hungry. Has anyone else found these side effects after these medications or any other medication used to treat IBS?Thanks
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top